# SDR 99ZZZX2485

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N530KF
- Make and model: Boeing 727-61
- Aircraft serial: 19176
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING ROUTINE FLIGHT, FLIGHT CREW DISCOVERED LOSS OF HYDRAULIC FLUID, DECLARED EMERGENCY TO DIVERT TO OKC, LANDED WITHOUT INCIDENT.  ACFT TOWED FROM RUNWAY AND PARKED IN HANGAR.   MAINTENANCE DISCOVERED THE RETURN HYD LINE FROM NR 2 SPOILER ACTUATOR (PN 6517840-118) HAD FRACTURED JUST BEHIND THE B-NUT AT THE ACTUATOR.  CLOSER INSPECTION DISCOVERED CHANNEL SUPPORT (PN 65-21658-26) AT WS 521.53 FOR THE LOWER WING FAIRING CRACKED COMPLETELY AWAY FROM THE SUPPORT ROD.  ALSO, THE CHANNEL WAS MISSING THE PORTION WHICH THE CLAMP WAS MOUNTED THAT SECURES THE LOWER HYD LINE ASSY JUST OTBD OF T-FITTING, DOWN-STREAM OF FRACTURED LINE.  INBD CHANNEL (PN 65-21658-27) FOUND CRACKED AROUND ROD SUPPORT ATTACH POINT.
